# SDR DXTA200400360

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 4,789 hours, 3,660 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,414 hours, 1,713 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THROTTLES WERE ADVANCED TO TAKEOFF POWER, THE FUEL LOOK UP ANNUNCIATOR LIGHT CAME ON, ACCOMPANIED BY THE ENGINE FUEL NR 1 ANNUNCIATOR.  REMOVED AND REPLACED LEFT AND RIGHT ENGINE FUEL FILTER ELEMENTS IAW HONEYWELL TFE-731-5BR LIGHT MAINTENANCE MANUAL CHAPTER 73-21-02.  RAN ENGINES, OPS CHECK NORMAL, LEAK CHECK GOOD.
